# SDR FDEA202010072426

- Difficulty date: October 7, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 50,287 hours, 23,686 cycles
- System (JASC): 5240 · Service Doors
- Part: Reservoir
- Part number: 80330035A
- Part serial: 0814
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN PROCESS OF GETTING R1 DOOR UNSTUCK AND SLIDE IN PROPER POSITION.  MANAGED TO BLOW THE R1 DOOR EMERGENCY POWER RESERVOIR.  REMOVED AND REPLACED EMERGENCY POWER RESERVOIR BOTTLE, REF AMM: 52-11-30-4.  OK FOR SERVICE.
